# SDR UALA2009081902546

- Difficulty date: August 19, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 46,566 hours, 12,914 cycles
- Engine: Pwa PW2037
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Leaking
- Location: Rt Wing Aileron
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT WING OTBD AILERON LEAKING HYDRAULIC FLUID FROM ACTUATOR.  REPLACED OTBD PCA ASSY - RT AILERON. ACCOMPLISHED INSPECTION.
